# SDR AALA2018140811002

- Difficulty date: August 9, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N934AA
- Make and model: Airbus A321-231
- Aircraft serial: 7500
- Aircraft time: 4,375 hours, 1,648 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 EMERGENCY EXIT DOOR CYLINDER DAMPER LOW IN RED BAND, 86 DEGREES.  CHARGED THE CYLINDER IAW AMM 52-20-00.
